| Catalog Number |
8709H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent left inguinal hernia repair on (b)(6) 2005 and mesh was implanted.It was reported that the patient underwent recurrent left inguinal hernia repair on (b)(6) 2010.It was reported that the patient experienced an unknown adverse event.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 9/30/2024.D4: udi: as the catalog/model number was not provided, the (01) gtin is not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected b5 narrative: it was reported by an attorney that the patient underwent left inguinal hernia repair on (b)(6) 2005 and suture was implanted.It was reported that the patient underwent recurrent left inguinal hernia repair on (b)(6) 2010.It was reported that the patient experienced an unknown adverse event.No additional information was provided.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.